# SDR SWIA200718631

- Difficulty date: August 28, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 13,243 hours, 11,612 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

GEAR DISAGREE AND NOSE DOOR OPEN WARNING MESSAGES APPEARED, FLIGHT NR 6208.  REPLACED NOSE LANDING GEAR SELECTOR VALVE.  OPS CHECK GOOD PER CRJ MM 32-33-00, PN: 750006000, SN ON: 0584T  SN OFF: 1949.
